# SDR CA150331003

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,093 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR STEERING SPRING FOUND BROKEN DURING SCHEDULED MAINTENANCE.
